Illinois Journal of Mathematics

Markoff chains and Martin boundaries

G. A. Hunt

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 3 (1960), 313-340.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456049

Digital Object Identifier
doi:10.1215/ijm/1255456049

Mathematical Reviews number (MathSciNet)
MR0123364

Zentralblatt MATH identifier
0094.32103

Subjects
Primary: 60.62

Citation

Hunt, G. A. Markoff chains and Martin boundaries. Illinois J. Math. 4 (1960), no. 3, 313--340. doi:10.1215/ijm/1255456049. https://projecteuclid.org/euclid.ijm/1255456049


Export citation